# SDR SWAA2022042086838

- Difficulty date: March 22, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 75,107 hours, 44,385 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25L CORRODED BETWEEN BS 360 & 380.  REMOVED FASTENERS IAW SRM 51-40-02-0G-0.  REMOVED STRINGER SPLICE IAW SRM 51-40-02-0G-0.  FOUND S25L OUT OF LIMITS IAW SRM 53-00-03-1A-1.  LOCATED & DRILLED A NEW STRINGER IAW SRM 51-40-02-0G-0. TREATED & PRIMED STRINGER & SPLICE IAW SRM 51-20-01-0G-0 & 53-00-03-2R-1 STEP 4. I & J.   INSTALLED STRINGER REPAIR IAW SRM 53-00-03-2R-1; REP. 1 FIG.5,  INSTALLED NEW SPLICE IAW SRM 53-00-03-2R-1.
